Translator Disclaimer
December 2001 The Life Span of Blow-up Solutions for a Weakly Coupled System of Reaction-Diffusion Equations
Yasumaro KOBAYASHI
Tokyo J. Math. 24(2): 487-498 (December 2001). DOI: 10.3836/tjm/1255958189

Abstract

We consider the weakly coupled system of reaction-diffusion equations \[ u_t=\Delta u+|x|^{\sigma_1}v^p, \quad v_t=\Delta v+|x|^{\sigma_2}u^q , \] \[ u(x,0)=\lambda^\mu\varphi(x), \quad v(x,0)=\lambda^\nu\psi(x) \] where $x\in\mathbf{R}^N$, $t>0$, $p$, $q>1$ and $0\leq\sigma_1<N(p-1)$, $0\leq\sigma_2<N(q-1)$. The existence of solutions, blow-up conditions, and global solutions of the above equations are studied by Mochizuki-Huang. In this paper, we consider the estimate of maximal existence time of blow-up solutions in $I^{\delta_1}\times I^{\delta_2}$ as $\lambda$ goes to 0 or $\infty$.

Citation

Download Citation

Yasumaro KOBAYASHI. "The Life Span of Blow-up Solutions for a Weakly Coupled System of Reaction-Diffusion Equations." Tokyo J. Math. 24 (2) 487 - 498, December 2001. https://doi.org/10.3836/tjm/1255958189

Information

Published: December 2001
First available in Project Euclid: 19 October 2009

zbMATH: 1200.35171
MathSciNet: MR1874985
Digital Object Identifier: 10.3836/tjm/1255958189

Rights: Copyright © 2001 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.24 • No. 2 • December 2001
Back to Top